Journal of the Physical Society of Japan
Online ISSN : 1347-4073
Print ISSN : 0031-9015
ISSN-L : 0031-9015
High Temperature Series Expansions of Susceptibility on the Layered Frustration Models
Gang SunTakehiko Oguchi
Author information
JOURNAL RESTRICTED ACCESS

1986 Volume 55 Issue 9 Pages 3117-3122

Details
Abstract
We calculated coefficients in the high temperature series expansions of susceptibility of the Ising models on several square lattices which have the periodically distributed frustrations. Using these series expansions, we obtained the transition temperatures and the critical exponents by the ratio method. We could confirm the relation between critical temperature and the frustration. The same method was also applied to several three dimensional lattices which have the regularly distributed frustration.
Content from these authors

This article cannot obtain the latest cited-by information.

© THE PHYSICAL SOCIETY OF JAPAN
Previous article Next article
feedback
Top